# SDR HALA20240515133

- Difficulty date: May 14, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 47,495 hours, 7,458 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 52,154 hours, 8,284 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Condition: Missing
- Location: Annulus Filler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - FOUND ORANGE SEAL MISSING ON #20 ANNULUS FILLER. REPLACED ANNULUS FILLER REF AMM 72-31-41. OK FOR SERVICE.
